# SDR DALA2016043003457

- Difficulty date: April 29, 2016
- Submitted: May 2, 2016
- Operation: Air carrier
- Aircraft: N924AT
- Make and model: Boeing 717-200
- Aircraft serial: 55080
- Aircraft time: 40,418 hours, 27,977 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER BEAM CRACKED AT HINGE ATTACH POINT ON RIGHT GALLEY SERVICE DOOR.  REMOVED R1 DOOR LOWER BEAM AND REPLACED IAW SRM 51-40-08, PAR 3, 51-41-02, PAR 4, 51-41-05, FIG 1, AND 51-41-01, FIG 2. TOOL TAG 6782.
